New rational solutions of Yang-Baxter equation and deformed Yangians
Journal article, 1997

In this paper a new class of quantum groups, deformed Yangians, is used to obtain new matrix rational solutions of the Yang-Baxter equation (YBE). The deformed Yangians arise from rational solutions of the classical Yang-Baxter equation of the form c(2)/u + const. The image of the universal quantum R-matrix for the deformed Yangian in finite-dimensional representations gives these new matrix rational solutions of YBE.

Author

Alexander Stolin

P.P. Kulish

Czechoslovak Journal of Physics

0011-4626 (ISSN)

Vol. 47 1 123-129

Subject Categories

Mathematics

More information

Created

10/10/2017